Z-vector formalism for the Fock space multireference coupled cluster method: Elimination of the response of the highest valence sector amplitudes

TitleZ-vector formalism for the Fock space multireference coupled cluster method: Elimination of the response of the highest valence sector amplitudes
Publication TypeJournal Article
Year of Publication1999
AuthorsDevarajan A, Pal S
Journal TitleJournal of Chemical Physics
Volume111
Issue9
Abstract

In this paper we present Z-vector formalism for the Fock space multireference coupled cluster framework. We present detailed equations describing the derivative effective Hamiltonian, where the response amplitudes of the highest Fock sector are eliminated. We discuss the conditions and approximations under which the formalism is possible. We also discuss the implications and comparison with the similar formalism in the single reference framework. The computational advantages and feasibility are also commented upon in this paper.

URLhttp://jcp.aip.org/resource/1/jcpsa6/v111/i9/p3832_s1